Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 182, NWS St. Louis, MO

June 3, 2008Brown County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 3, 2008, 11:36 AM CDT for Brown County, Illinois. It took effect at Jun 3, 2008, 4:21 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 11:36 AM CDT (16:36 UTC)
In effect from
Jun 3, 2008, 4:21 PM CDT
Expired
Jun 4, 2008, 10:19 AM CDT
In force
18 hr
Issued by
NWS St. Louis, MO
Flood severity
Moderate

County Brown County, IL

The radar

The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point La Moine River at Ripley (RIPI2). The gauge peaked at 20.36 ft at Jun 3, 2008, 2:00 PM CDT.

actionminormoderate10152006/0306/0406/05
Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 031636
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT TUE JUN 03 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY

.THIS FLOOD WARNING IS A RESULT OF 2.50 INCHES OF RAIN FALLING ACROSS
THE BASIN OVERNIGHT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-041636-
/O.NEW.KLSX.FL.W.0182.080603T2121Z-080606T0000Z/
/RIPI2.2.ER.080603T2121Z.080604T0600Z.080605T0000Z.NO/
1136 AM CDT TUE JUN 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LA MOINE RIVER AT RIPLEY.
* UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM TUESDAY THE STAGE WAS 18.2 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CREST NEAR 24.8 FEET EARLY WEDNESDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/04  06/05  06/06  06/07  06/08

LA MOINE RIVER
  RIPLEY           22   18.2      24.3   20.2   17.0   12.3    8.5
2 follow-up statements
000 
WGUS83 KLSX 040146
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT TUE JUN 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
 
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE PAST 24 
HOURS AMOUNTING TO AROUND 2 TO 3 INCHES...ADDITIONAL RAINS OF UP TO AND 
POSSIBLY GREATER THAN 1 INCH ARE EXPECTED OVER THE NEXT 24 HOURS...
LOCALIZED AMOUNTS UP TO 2 INCHES...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-050146-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-080606T1200Z/
/RIPI2.2.ER.080604T1100Z.080604T1800Z.080605T1200Z.NO/
846 PM CDT TUE JUN 03 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT RIPLEY
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 23.5 FEET BY WEDNESDAY EARLY AFTERNOON. 
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
  RIGHT BANK, BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/04  06/05  06/06  06/07  06/08

LA MOINE RIVER
  RIPLEY           22   19.8      22.3   22.0   17.2   13.1   10.0
000 
WGUS83 KLSX 041519
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT WED JUN 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...

 
  LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

THE INITIAL FLOOD WARNINGS WERE HEAVILY BASED ON FORECAST
PRECIPITATION.  THE GAGE AT RIPLEY RECORDED OVER 3 INCHES DURING THE
PAST 24 HOURS. 

BOTH RIVERS ARE EXPECTED TO CREST BELOW FLOOD STAGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC009-041549-
/O.CAN.KLSX.FL.W.0182.000000T0000Z-080606T1200Z/
/RIPI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM CDT WED JUN 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 
  20.4 FEET THIS AFTERNOON.

$$

MOC127-041549-
/O.CAN.KLSX.FL.W.0179.000000T0000Z-080606T0000Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM CDT WED JUN 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.2 FEET AT 5:30 
  THIS MORNING.  THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 3 
  FEET BY SUNDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

LA MOINE RIVER
  RIPLEY           22   20.3      18.5   13.5   10.0    7.7    6.4

SOUTH FABIUS RIVER
  TAYLOR           10    7.9       7.1    6.2    5.5    3.8    2.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 3, 6:56 AM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 3, 6:56 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT TUE JUN 3 2008

.DISCUSSION...
/452 AM CDT TUE JUN 3 2008/
WILL KEEP IT SHORT THIS MORNING AS SEVERE ACTIVITY IS PERSISTING
ACROSS NORTHEAST MO...WEST CENTRAL IL...MAINLY ALONG AND NORTH OF
WARM FRONT EARLY THIS MORNING. IN ADDITION...MCS COMPLEX THAT HAD
DEVELOPED OVER ERN KS...CONTINUES TO SLIDE EAST INTO CENTRAL MO.
THIS WILL BE THE FORECAST ISSUES IN THE VERY SHORT TERM.

HAVE UPPED POPS FOR AREAS ALONG AND SOUTH OF MISSOURI RIVER AS MCS
COMPLEX SLIDES THROUGH AREA. ALSO...SPC HAS UPGRADED SVR WATCH TO A
TORNADO WATCH TIL 16Z...FOR SAME AREA. AS FOR REST OF TODAY...NAM
AND GFS HAVE THEIR DIFFERENCES WITH NAM DEVELOPING ACTIVITY A LITTLE
FURTHER SOUTH...POSSIBLY DUE TO REMNANTS OF MCS AND ACTIVITY
ASSOCIATED WITH WARM FRONT...WHICH WILL BECOME FOCUS OF ACTIVITY
LATER THIS AFTERNOON AND EVENING...THIS IS A GOOD BET. HAVE ADDED
SEVERE MENTION BEYOND WATCH PERIOD...AS PORTIONS OF NORTHEAST...EAST
CENTRAL MISSOURI AND WEST CENTRAL IL ARE IN A MODERATE RISK FOR
TODAY THROUGH THIS EVENING. TEMPS WILL BE TRICKY TODAY DEPENDING ON
THIS MORNING/S ACTIVITY AND WHAT COULD DEVELOP LATER. FOR NOW FEEL
THAT WE WILL HAVE TIME TO RECOVER...SO KEPT HIGHS IN THE LOW 80S FAR
NORTH TO AROUND 90 FAR SOUTH.

ACTIVITY TO LINGER THROUGH TONIGHT...THEN BEGIN TO LIFT NORTH ON
WEDNESDAY. WILL SEE A BREAK WEDNESDAY NIGHT AND THURSDAY AS WE
REMAIN IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. THE NEXT SYSTEM
WILL BEGIN TO MOVE IN THURSDAY NIGHT AND LINGER THROUGH FRIDAY NIGHT.

BYRD

&&

.AVIATION...
/640 AM CDT TUE JUN 3 2008/
FOR THE 12Z TAFS...CONVECTION ACROSS NRN MO AND SRN IA IS EXPECTED
TO DEVELOP SWD SOMEWHAT TO AFFECT UIN WITHIN THE NEXT COUPLE OF
HOURS. IN THE NEAR TERM...ONLY SOME LIGHT SHRA IS EXPECTED TO
AFFECT COU...SUS AND STL IN THE MORNING HOURS. MAIN FOCUS IS GOING
TO BE CONVECTION LATE THIS AFTN INTO THE OVERNIGHT HOURS. WITH
WRMFNT SETTLED ACROSS NRN MO AND CNTL IL...WRM SECTOR IS EXPECTED
TO DESTABILIZE. CAP SHUD LIMIT CONVECTION UNTIL EARLY EVE HOURS.
UNTIL THEN...GUSTY SLY WINDS WL PREVAIL DURING THE DAY.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:35 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
435 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST
CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS...THROUGH THIS
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH AND
EVEN STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY.

THERE IS A RISK OF ADDITIONAL SEVERE THUNDERSTORMS THURSDAY NIGHT
THROUGH FRIDAY NIGHT AS A STRONG STORM SYSTEM MOVES OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 3, 9:37 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0936 AM     TSTM WND GST     2 N CAMP POINT          40.07N  91.07W
06/03/2008  E50 MPH          ADAMS              IL   TRAINED SPOTTER

            4 INCH DIAMETER TREE LIMBS DOWNED.

&&

EVENT NUMBER 00329

TES
Local storm report, Jun 3, 10:31 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     GOLDEN                  40.11N  91.02W
06/03/2008                   ADAMS              IL   TRAINED SPOTTER

            SEVERAL TREES UPROOTED...NUMEROUS BRANCHES...LIMBS
            DOWN...8 INCH DIAMETER.

&&

EVENT NUMBER 00330

KARLZ
Local storm report, Jun 3, 10:35 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             6 NNE BARRY             39.78N  91.00W
06/03/2008  M0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER 00331

BROWNING
Local storm report, Jun 3, 10:55 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     4 N PERRY               39.84N  90.75W
06/03/2008                   BROWN              IL   LAW ENFORCEMENT

            HWY 107 CLOSED DUE TO TREES DOWN ON ROAD

&&

EVENT NUMBER 00332

BROWNING
Local storm report, Jun 3, 11:18 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1113 AM     FLASH FLOOD      KINGSTON                39.82N  91.03W
06/03/2008                   ADAMS              IL   EMERGENCY MNGR

            SEVERAL COUNTY AND SECONDARY ROADS ARE FLOODED OVER THE
            KINGSTON AND RICHFIELD AREAS OF SOUTHERN ADAMS COUNTY.
            WATER IS 6 TO 12 INCHES OVER ROADWAYS. THE MAIN HIGHWAYS
            ARE FINE.

&&

EVENT NUMBER 00333

PRZYBYLINSKI
Local storm report, Jun 3, 11:31 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      GREENVILLE              38.89N  89.40W
06/03/2008                   BOND               IL   LAW ENFORCEMENT

&&

EVENT NUMBER 00334

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey19 min
Jun 2, 9:34 PM CDTRiver Flood WarningLSXAdams38 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike42 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike44 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXCalhoun45 days
Jun 2, 9:50 PM CDTSevere Thunderstorm WarningLSXAdams, Brown25 min
Jun 2, 11:17 PM CDTSevere Thunderstorm WarningLSXAdams, Brown43 min
Jun 2, 11:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown3 hr
Jun 3, 12:45 AM CDTSevere Thunderstorm WarningLSXAdams45 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningLSXAdams47 min
Jun 3, 1:58 AM CDTTornado WarningLSXAdams32 min
Jun 3, 2:27 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike48 min
Jun 3, 2:39 AM CDTFlash Flood WarningLSXAdams13 hr
Jun 3, 3:16 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike44 min
Jun 3, 4:12 AM CDTSevere Thunderstorm WarningLSXGreene, Pike37 min
Jun 3, 4:34 AM CDTAreal Flood AdvisoryLSXBrown6 hr
Jun 3, 4:57 AM CDTFlash Flood WarningLSXPike6 hr
Jun 3, 7:23 AM CDTFlash Flood WarningLSXBond, Montgomery5 hr
Jun 3, 7:39 AM CDTSevere Thunderstorm WarningLSXFayette, Marion51 min
Jun 3, 7:54 AM CDTTornado WarningLSXMarion29 min
Jun 3, 9:15 AM CDTSevere Thunderstorm WarningLSXAdams, Brown60 min
Jun 3, 9:57 AM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 3, 10:07 AM CDTSevere Thunderstorm WarningLSXAdams, Brown21 min
Jun 3, 10:15 AM CDTFlash Flood WarningLSXBrown4 hr
Jun 3, 10:39 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Jun 3, 1:18 PM CDTRiver Flood WarningLSXBrown3 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXMorgan, Pike37 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXPike, Scott48 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXCalhoun, Jersey42 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXPike39 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXCalhoun43 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXJersey45 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMadison40 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRandolph43 days
Jun 3, 3:35 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more24 hr
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike46 min

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.